How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick, MD Your Own Question
Dr. Rick, MD
Dr. Rick, MD, Board Certified MD
Category: Urology
Satisfied Customers: 11305
Experience:  20+ years as a doctor. Internal Medicine Internship in NYC
48069651
Type Your Urology Question Here...
Dr. Rick, MD is online now
A new question is answered every 9 seconds

Because of neuoroleptic use I lost almost all sensation of

Customer Question

HiBecause of neuoroleptic use I lost almost all sensation of orgams. Are there any ways that are safe to get this back? Stimulant drugs like cdp-choline bring all the pleasure back. Do you have any suggestions, prefferably very safe. It happened after maybe the 20'th dose of Zyprexa, when all of a sudden there was no feeling the next time. It never got better.
Submitted: 1 year ago.
Category: Urology
Expert:  Dr. Rick, MD replied 1 year ago.

Hi. My name is***** and I am online and available to help you today. Thank you for your patience.

Question and answer is just one of the services I offer. I can also provide you with additional services, such as live telephone or skype consultation, at a small additional cost. Let me know if you are interested.

How long ago did this happen?

Do you have any other medical problems or take any medications?

This is not an answer, but an Information Request. I need this information to answer your question. Please reply, so I can answer your question. I look forward to helping you.